Bashiri, Mahdi, Yaghoubi, Mohammad Reza. (1396). Mathematical Modeling of a Hierarchical Hub Routing Problem and Using the Benders Decomposition and Artificial Bee Colony Algorithms to Solve it. , 51(3), 265-279. doi: 10.22059/jieng.2017.128515.948
Mahdi Bashiri; Mohammad Reza Yaghoubi. "Mathematical Modeling of a Hierarchical Hub Routing Problem and Using the Benders Decomposition and Artificial Bee Colony Algorithms to Solve it". , 51, 3, 1396, 265-279. doi: 10.22059/jieng.2017.128515.948
Bashiri, Mahdi, Yaghoubi, Mohammad Reza. (1396). 'Mathematical Modeling of a Hierarchical Hub Routing Problem and Using the Benders Decomposition and Artificial Bee Colony Algorithms to Solve it', , 51(3), pp. 265-279. doi: 10.22059/jieng.2017.128515.948
Bashiri, Mahdi, Yaghoubi, Mohammad Reza. Mathematical Modeling of a Hierarchical Hub Routing Problem and Using the Benders Decomposition and Artificial Bee Colony Algorithms to Solve it. , 1396; 51(3): 265-279. doi: 10.22059/jieng.2017.128515.948


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.